# SDR GAIA04147

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Wrong Part
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CABIN SEAT TRACK STA 344-480, LBL 24.75 IS NOT IN COMPLIANCE WITH DRW NR 2902.  REF FASI NR 86788 REMOVED AND REPLACED SEAT TRACK IAW DRW NR 2902.
